MAUDE Adverse Event Report: SEASPINE, INC SHORELINE ANTERIOR CERVICAL SYSTEM; SHORELINE INTERBODY, 18X15X7MM, 10 DEGREE, STERILE

SEASPINE, INC SHORELINE ANTERIOR CERVICAL SYSTEM; SHORELINE INTERBODY, 18X15X7MM, 10 DEGREE, STERILE
Model Number 85-1407-S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported a shoreline cervical standalone cage migrated.No product lot information, explants, radiographs or ct scans have been received.A return of the product has been initiated but the device has not been received.Revision surgery was completed with no complications and anterior fixation was installed.Review of labeling: possible adverse events.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.Pain, discomfort, or abnormal sensations due to the presence of the device.
 
Event or Problem Description
Unknown index surgery was performed on an unknown date.No anterior fixation was used.After the surgery the patient experienced pain in the right hand.The interbody had migrated anterior to the intervertebral space and had to be replaced.An anterior cervical discectomy and fusion (acdf) revision surgery was performed on (b)(6) 2021 with anterior fixation.

Brand Name
SHORELINE ANTERIOR CERVICAL SYSTEM
Common Device Name
SHORELINE INTERBODY, 18X15X7MM, 10 DEGREE, STERILE
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
MDR Report Key12363393
Report Number3012120772-2021-00071
Device Sequence Number19736117
Product Code OVE
UDI-Device Identifier00889981124765
UDI-Public00889981124765
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-1407-S
Device Catalogue Number85-1407-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;